# SDR UALA2013040102084

- Difficulty date: April 1, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 55,498 hours, 20,570 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Position Switch
- Condition: Faulty
- Location: Spoiler Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF W- TAKEOFF CONFIG SPOILER RED EICAS. SUPPLEMENTAL DATA UPDATE REPLACED S493 SPOILER HANDLE POS SWITCH, OP CHECKS GOOD PER AMM.
